MAUDE Adverse Event Report: INTRICON CORPORATION LEXIE LUMEN; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY

INTRICON CORPORATION LEXIE LUMEN; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Catalog Number 93336-009
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Foreign Body In Patient (2687); Ear Pain (4812); Ear injury (4921)
Date of Event 09/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Bought through walgreen's.Following the steps in the "say hello to your lexies" booklet, i used a 2b slim tube and tulip dome.Length was correct per ear measurement card.I put the hearing aid on and put the dome just inside the ear.I very, very lightly tapped the slim tube which pushed the dome into my ear.I figured this was how it was supposed to be.I put the other one on the same as the first.I couldn't get the aides to connect to my iphone's bluetooth.So, i went to take them out to check the battery placement.When i gently tugged on the slim tube closest to the dome.The slim tube came out; the dome did not - on either side.I could not reach far enough in to remove the domes.My husband tried but could not see the dome to try to reach it in either ear.I went to an immediate care.They could see the domes but were unsuccessful with long tweezers (extremely painful) and sent me to the emergency room.They used alligator forceps and were able to remove the domes from both ears.Excruciatingly painful removal! i was given topical antibiotics as my left eardrum was bleeding from the digging, scraping and difficult removal.Hospital kept the domes to throw away.I do still have the rest of the product.Reference report: mw5176271.

Brand Name
LEXIE LUMEN
Common Device Name
HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
INTRICON CORPORATION
MDR Report Key23107946
Report NumberMW5176272
Device Sequence Number18666013
Product Code OSM
UDI-Device Identifier00858177007540
UDI-Public(01)00858177007540(11)220222
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number93336-009
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/22/2025
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADDERALL. ; CYMBALTA.; D3.; K2.; LAMOTRIGINE.; METFORMIN.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight109 KG
Patient RaceWhite